# SDR REXA2020020580179

- Difficulty date: January 28, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 30,517 hours, 28,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430343
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP VANE CHAFED 1"L X .5"W JUST OTBD OF ACCESS PANEL 584FT.
REMOVED AND REPALCED LH INB FLAP VANE L/E SKIN IAW CRJ 200 SRM TASKS 51-40-11 AND 51-42-10
